# SDR 2000UALA00774

- Difficulty date: December 4, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N7276U
- Make and model: Boeing 727222
- Aircraft serial: 21423
- Aircraft time: 64,661 hours, 36,806 cycles
- Engine: Pwa JT8D15
- System (JASC): 2810 · Fuel Storage
- Part: Manifold
- Part number: 60604
- Part serial: CARTER
- Condition: Cracked
- Location: Nr 2 Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR  1 FUEL QUANTITY DECREASED BY 700 POUNDS WHILE FEEDING OUT OF NR  2 TANK. SUPPLEMENTAL DATA UPDATE FOUND NR 2 FUEL MANIFOLD HOUSING CRACKED. ALSO FOUND NR 1 FILL VALVE NOUSING CRACKED.REPLACED FAULTY PARTS.
